# SDR RAIA970833

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 7600 · Engine Controls
- Part: Transducer
- Part number: 31058992
- Condition: Failed
- Location: Rt Engine
- Part time: 3,158 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7750 - DCA - LEFT AND RIGHT IEC'S FAILED IN FLIGHT.  MAINTENANCE REPLACED RIGHT NTS PRESSURE TRANSDUCER.  (M)
